# SDR RAIA970130

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transducer
- Part number: 8972605
- Condition: Failed
- Location: Left Engine
- Part time: 5,263 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7034 - LEFT EGT FLUCTUATED.  MAINTENANCE REPLACED THE DELTA P/P TRANSDUCER.  (M)
